Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

Spotting after 2 years on the pill ?

I've been on Microgynon 30ED for about 2 years now and have never experienced spotting up until now. Since it's summer I haven't been taking my monthly break , but have done this before and didn't experience any spotting. Embarrassing to say , but on Friday night I took some MDMA ( never have before) and then two days later I notice a very small amount of blood (more brown in colour) on my tissue paper.. I'm probably over reacting but I feel anxious as I've never had this before , could it be because of the MD ? Or could it mean something else ? Would really appreciate any suggestions ..
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.